A note on the NP-hardness of the separation problem on some valid inequalities for the elementary shortest path problem

Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01516894
Contributor : Viet Hung Nguyen <>
Submitted on : Tuesday, May 2, 2017 - 1:54:42 PM
Last modification on : Friday, May 24, 2019 - 5:29:14 PM

Links full text

Identifiers

Citation

Mamane Souley Ibrahim, Nelson Maculan, Michel Minoux. A note on the NP-hardness of the separation problem on some valid inequalities for the elementary shortest path problem. Pesquisa Operacional, Sociedade Brasileira de Pesquisa Operacional, 2014, 34 (1), pp.117-124. ⟨10.1590/S0101-74382014000100009 ⟩. ⟨hal-01516894⟩

Share

Metrics

Record views

110